# SDR FDEA201406241534

- Difficulty date: June 24, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE APU AIR INLET DOOR CUT OUT FWD STRAP HAS CORROSION AT STATION 1787 STRINGER 3R - 6R AFTER APU AIR INLET DOOR HOUSING REMOVED.  STA 1787 STR 3R - 6R APU INLET DOOR CUT-OUT CORROSION THROUGH FWD STRAP   REMOVED AND REPLACED WITH NEW STRAP P/N 148N3138-20 AS PER BOEING DWG  148N3105 SHT 1 REV C.  REPAIR CLASSIFIED AS MAJOR
